Kapustin, Anton and Katzarkov, Ludmil and Orlov, Dmitri and Yotov, Mirroslav (2009) Homological Mirror Symmetry for manifolds of general type. Central European Journal of Mathematics, 7 (4). pp. 571-605. ISSN 1895-1074 http://resolver.caltech.edu/CaltechAUTHORS:20091125-095742069
- Published Version
Restricted to Repository administrators only
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20091125-095742069
In this paper we outline the foundations of Homological Mirror Symmetry for manifolds of general type. Both Physics and Categorical prospectives are considered.
|Additional Information:||© 2009 Versita Warsaw and Springer-Verlag Berlin Heidelberg. Received 22 August 2009; accepted 1 September 2009. First and second authors are partially supported by NSF Grant DMS0600800 and by Clay Math Institute. We have benefited greatly from discussions M. Kontsevich, P. Seidel, K. Hori, C. Vafa and E. Witten. We are very thankful to D. Auroux and T. Pantev, without whom this paper would have never been written. We would like to thank IPAM, UCLA and especially M. Green and H. D. Cao for the wonderful working conditions of the program Symplectic Geometry and Physics, during which the work on this paper was initiated. The first two authors are grateful to KITP, Santa Barbara and especially D. Gross, R. Dijgraaf, D. Freed and T. Pantev, for the wonderful athmosphere during the program Geometry, Duality and Strings, when most of this work was done.|
|Subject Keywords:||Homological mirror Symmetry; K theory; Categories|
|Classification Code:||MSC: 57D37 - 57R17 - 14J33|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||04 Jan 2010 23:59|
|Last Modified:||26 Dec 2012 11:35|
Repository Staff Only: item control page